A smoothing filter based on fuzzy transform

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/89110

Show full item record

Title: A smoothing filter based on fuzzy transform
Author: Holčapek, Michal
Tichý, Tomáš
Date issue: 2011
Citation: Fuzzy sets and systems. 2011, vol. 180, issue 1, p. 69-97.
URI: http://hdl.handle.net/10084/89110
ISSN: 0165-0114
DOI: 10.1016/j.fss.2011.05.028
URI: http://dx.doi.org/10.1016/j.fss.2011.05.028
Type: article
Document version: submittedVersion
Access rights: openAccess
Počet citací dokumentu:

Files in this item

Files Size Format View Description
FUZZY-SET-SYST-2011-180-1-69-holcapek.pdf 1.387Mb PDF View/Open submittedVersion

This item appears in the following Collection(s)

Show full item record

Search DSpace

Advanced Search



My Account